# SDR QXEA2010022200134

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 7,225 hours, 7,848 cycles
- Engine: Pwc PW150A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Governor
- Part number: 697072003
- Part serial: DAP0135
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 17,698 hours, 18,381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG WON'T COME OUT OF FEATHER, NO OTHER CAUTIONS OR ABNORMALITIES.  NO OVERTEMP OR OVER TORQUE. SHUTDOWN ENG.  REPLACED NR 2 PROP OSG IAW TASK 61-20-000-801 & TASK 61-20-26-400-801.  OPS CKS NORMAL. ACFT RETURNED TO SERVICE.
